Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are spots on face of a child be due to use of medication for asthma?

My daughter ,she is 6 years old, has Asthma problem, She is taking MomtekLC , Seroflo125according to need. From last few days I have observed some spot are developed on her face thgese are also touchable. Are this reaction of taking medicine? What I will do now please suggest me.
Sat, 12 Oct 2019
Report Abuse
Question is related to
Diseases and Conditions
Treatment/Therapy
Pediatrician 's  Response
Hi,

What spots white color. If candid patch is developing your child needs Candiderma lotion. Everytime after giving Seroflo please spit with water after so to ensure medication is not lodged in mouth.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Prasanna Lakshmi, Pediatrician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, I lost the instruction of Lorinase syrup that i was giving my athmatic daughter for a period. Now i want to use it for my son, 2 years who...

Recent questions on  Asthma

doctor1 MD

hello sir My husband is using asthalin inhaler minimum 3 times a day from last 20 years & he is now 43 years old. whether there is any side effects...

doctor1 MD

hello sir i am 27 year old and suffer from bronchial asthma i can not do breath and my upper respiratory tract is itching and at the sleeping time...

doctor1 MD

HI, i m taking montair LC for last two years as i suffer from asthma. But recently i m suffering from acute acidity and heart burn. I just want to...

doctor1 MD

My partner is male, 40 years old, he has a red rash on both of his shins, when I say rash it looks like bruising under the skin, the skin is also a...

doctor1 MD

Hi Doctor, My wife seems to be have mumps , her right cheek is swolen and she has pain. She wanted to take Ibuprofen , however the medicine...

doctor1 MD

Good Morning, I am caregiver for my Father who is 95. He has asthma , COPD, just had a stent inserted in his right aortic valve and is due to have...

doctor1 MD

Hello Doctor, Need your expert advice here,request you to please guide me on this and let me know the further process Medical history 1. Bronchitis...